# SDR FDEA201609103180

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 79,812 hours, 16,041 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Shunt
- Condition: Failed
- Location: Master Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAILS AFTER BATTERIES ARE CHANGED.  REMOVED & REPLACED THE BATTERY CHARGER IAW AMM  24-34-03.  CHARGER OPS CHECKED NORMAL.  EMERGENCY POWER TEST FAILED. TROUBLESHOT IAW FIM  24-30-16.  REMOVED AND REPLACED BATTERY SHUNT AND CLEANED TERMINALS IAW AMM 24-34-04-7. OPS CHECKED GOOD IAW AMM 24-34-02-5.
